# SDR WTAA960128

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 811
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Reset Valve
- Part number: 7445B
- Condition: Popped
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SFO - LANDING GEAR WOULD NOT RETRACT ON INITIAL ATTEMPT.  MAINTENACNE FOUND LANDING GEAR EMERGENCY EXTENSION RESET PIN POPPED.  RESET PIN.  LANDING GEAR RETRACTION CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
